Pacific Journal of Mathematics

Distributive lattices with a third operation defined.

B. H. Arnold

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 33-41.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613149

Mathematical Reviews number (MathSciNet)
MR0045090

Zentralblatt MATH identifier
0043.26501

Subjects
Primary: 09.1X

Citation

Arnold, B. H. Distributive lattices with a third operation defined. Pacific J. Math. 1 (1951), no. 1, 33--41. https://projecteuclid.org/euclid.pjm/1102613149


Export citation

References

  • [1] G. Birkhoff, Latticetheory, Amer. Math. Soc. Colloquium Publications, vol.25; American Mathematical Society, New York, 1948. See especially p.92, Theorem 9.
  • [2] G. Birkhoff,Neutral elements in general lattices, Bull. Amer. Math. Soc. 46 (1940), 702-705.
  • [3] C. J. Everett and S. Ulam, Projective algebra /, Amer. J. Math. 68 (1946), 77-88.
  • [4] F. Klein-Barmen, Uber Verbande mit einer weiterer assoziativenund kommutativen Elementerknupfung., Math. Z. 47 (1940), 85-104.
  • [5] A. Stohr, Uber zweifach geordnete mengen und Zerlegungenin Rechtecke /, J . Reine Angew. Math. 184 (1942), 138-157.
  • [6] P. M. Whitman, Splittings of a lattice, Amer. J. Math. 65 (1943), 179-196.